Searching for realizations of finite metric spaces in tight spans

Herrmann, Sven, Moulton, Vincent and Spillner, Andreas (2013) Searching for realizations of finite metric spaces in tight spans. Discrete Optimization, 10 (4). pp. 310-319. ISSN 1572-5286

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Depositing User: Pure Connector
Date Deposited: 03 Feb 2014 11:18
Last Modified: 21 Apr 2020 22:49
URI: https://ueaeprints.uea.ac.uk/id/eprint/47445
DOI: 10.1016/j.disopt.2013.08.002

Actions (login required)

View Item View Item